# SDR AWXA0000708

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65538443
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1.  BILGE SUB-FLOOR AT FS 727D, LBL 17-20, CORRODED.  CUT-OUT DAMAGED SUB FLOOR, FAB''D REPAIR ANGLES, INSTALLED REPAIR PARTS AND NEW SECTION OF FLOOR IAW 737 SRM 53-00-53 FIG 202, TREATED AND TOP COATED IAW 737 SRM 51-20-01.
